標題: Partition-optimization with Schur convex sum objective functions
作者: Hwang, FK
Rothblum, UG
應用數學系
Department of Applied Mathematics
關鍵字: partitions;optimization;Schur-convexity
公開日期: 2005
摘要: We study optimization problems over partitions of the finite set N = {1,..., n}, where each element i in the partitioned set N is associated with a real number θ(i) and the objective associated with a partition ρ = (π(1),..., π(p)) has the form F(π) = f(θ(π)), where θ(π) = (&USigma;(i∈π 1) θ(i),..., &USigma;(i∈π p) θ(i)). When F is to be either maximized or minimized, we obtain conditions that allow for simple constructions of partitions that are uniformly optimal for all Schur convex functions f.
URI: http://hdl.handle.net/11536/25425
http://dx.doi.org/10.1137/S0895480198347167
ISSN: 0895-4801
DOI: 10.1137/S0895480198347167
期刊: SIAM JOURNAL ON DISCRETE MATHEMATICS
Volume: 18
Issue: 3
起始頁: 512
結束頁: 524
Appears in Collections:Articles


Files in This Item:

  1. 000228918000008.pdf